Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

Does Effexor Really Take Up to 2 Months to Be Effective?

 I've been on effexor for almost three weeks now.  In the first two weeks, between the headaches and nausea (now gone) I did experience feelings of happiness every so often. But over the past 24 hours my emotions are all over the place. My heart is racing for no reason, libido up, libido down, and I have had strange overwhelming feelings of fear and sadness, uncontrollable anxiety over unresolved issues. Last night I was afraid to move so I curled up in bed and hoped for the best. The only thing that is keeping me sane and focused is EP.

How long should I give it?

wildernessgirl wildernessgirl 36-40 8 Responses Aug 3, 2009

Your Response

Cancel

:)

i know the feeling

Thanks for the tip AW. I may just look into that. Where did you get that info from? WG

I'm going to start watching my food carefully from now on :)<br />
Not that any extra stamina isn't welcome.

Ah, Flicksy you must have been talking to Roj! What has he been up to whilst I've been away!??

DO IT WILDERNESS GIRL!!!<br />
<br />
Maybe you'll reach that 52x a day target eh ;)

Sounds great! Perhaps I should spike my husband's food with effexor!

I'm not sure if I want to experience a flat line but I guess that has to be better than the lows. I know what you mean about all the side effects but apparently they're only for the first few weeks (although I'm hoping my libido remains high - that I don't mind!).